# SDR GTIA9700187

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Connector
- Condition: Loose
- Location: Apu
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 514 - DURING PUSH BACK AT RSW, APU SHUT ITSELF DOWN FOR NO REASON.  A RESTART WAS SUCCESSFUL, BUT APU AGAIN SHUT ITSELF OFF AFTER APPROXIMATELY 30 SECONDS.  FOUND LOOSE CANNON PLUG ON CENTRIFUGAL SWITCH, SECURED, AND SERVICED OIL IAW 49-60-1.  OPS CHECK GOOD.  (X)
